Skip to Content

Can it cause muscle pain, or exascerbate arthritis?

Responses (3)

the trippster 2 May 2011

tiggercuetoe,i dont think u will be seeing any deenifts and wld reconsult with ur doc!!

Anonymous 2 May 2011

Hello,

I checked for Dofetilide side effects and the ones you are concerned about are not listed, but all organisms react in differents ways to medications (benefits, side effects, etc... ) and not because they are not listed it means you may or may not experience these possible side effects. If you do experience any, please do contact your Dr. right away.-

List of possible side effects for future reference:

https://www.drugs.com/sfx/dofetilide-side-effects.html

Take care.-

LaurieShay 2 May 2011

Hey tiggercuetoe,

Are you asking about the medication dofetilide? While muscle pain and exascerbation of arthritis are not specifically listed as side effects, back pain and flu- like syndrome are. I would consult with the prescribing doctor as soon as possible. You should NOT just discontinue this medication without consulting the prescribing doctor.

Best wishes,

Laurie

tiggercuetoe 2 May 2011

I have consulted my physician and she suggested I change the dofetilide to multaq if I desire. I haven't decided to do that as it took a lot to get on it. I want to wait to see if for sure it is the dofetilide that is causing it.
Thank You for your response.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions